# SDR DLM90071013

- Difficulty date: August 2, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 33,576 hours, 17,651 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT TO HORIZ STAB RT O/B HINGE PLATES HAS CORROSION ON I/B AND O/B SURFACES AND PITTING CORROSION IN BORES.  REPAIRED RT O/B HINGE PLATE IAW MD-90 SRM 55-30-05 PARA 5.
